T Nation

Multivitamin Problem

hey guys and girls!
i have a problem with my multi, every time i take it i feel like i have heart burn or sometime throwing up! even if i take it with a meal.

this feeling usually come up 5 minutes after taking it and would last for 20 - 30 minute
anyone of you have the same problem? i still want to take a multivitamin but this is making me feel sick.

What kind is it? Gel or hard? Taking it on an empty stomach? Are you taking anything else at the same time?

It seems really weird that vitamins would give you heartburn. Do any other foods give you this problem? This might be some kind of allergic reaction to one of the ingredients. You may want to see a doctor.

No but if my multi made me feel like that id get a different one, anmd for sure take it with food many of the mits etc are fat soluable

Phill

um, I’m taking it with a meal cuz if i didn’t, ill prolly throw up.

i stopped taking it and followed your advice guys, i think it’s the fact that its a cheap brand. can you guys recommend a multi that you know is effective please? and thank you again for the sound advice. and also when is it the best time to take it? after a workout? with breakfast? or with the last meal?

Hey Matty_79, I just read an article from cnn.com regarding multivitamins. They mention that some can cause stomach irritation and you should try switching brands.

http://www.cnn.com/2007/HEALTH/08/22/healthmag.multivitamins/index.html

They also mention a study by ConsumerLabs.com on bad multivitamins.

I did a search and they have a multivitamin review also with 39 brands but you have to register to read.

I take Men’s One a Day which is one they say doesn’t have impurities and has the right mix of stuff. Maybe this will help you find one that doesn’t make you want to puke up your eggs.

try kids chewables next time…

thank you very much for the links Carnuck!
and thanks for the other advice guys!

[quote]sjfou wrote:
try kids chewables next time…[/quote]

And break it in half; chew half with your breakfast and the other half with your dinner. Really.

Try taking a liquid multi-vit like “Buried Treasure” I had the same problem and it worked for me.